MAUDE Adverse Event Report: ARTHREX, INC. DRILL BIT, 2.0MM, CALIBRATED, LONG

ARTHREX, INC. DRILL BIT, 2.0MM, CALIBRATED, LONG
Model Number DRILL BIT, 2.0MM, CALIBRATED, LONG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the drill bit is broken in the foot and ankle rotation box.There was no harm for patient, operator or third party.This was noticed before the surgery.There was no case involvement.No further information received.Update 01-apr-2026 - further information was received: it was reported that during a surgery, the drill bit broke.Per complaint reporter there was no harm for patient, operator or third party.No further information was received from the customer.Update 01-apr-2026 - further information was received: it was reported that the ar-8963-05 has already been used several times.

Brand Name
DRILL BIT, 2.0MM, CALIBRATED, LONG
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24928326
Report Number1220246-2026-02304
Device Sequence Number21499747
Product Code HTW
UDI-Device Identifier00888867230651
UDI-Public(01)00888867230651(11)231204(10)1392346
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL BIT, 2.0MM, CALIBRATED, LONG
Device Catalogue NumberAR-8963-05
Device Lot Number1392346
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown